# SDR A6WA200260045

- Difficulty date: October 16, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Blocked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZERO FLAP LANDING. REF FLAP FAULT WARNING.  TOUCHDOWN SPEED, 157. BRAKES APPLIED, 100, BRAKE TEMPS , 470, BRAKE FANS OPERATING,  NORMAL BRAKES WERE APPLIED, 70,000 LBS LANDING WEIGHT.  MAINTENANCE FOUND LT SIDE BLOCKED,  CLEARED BLOCKED CONDITION WITH BUMP BOX, OP CHECK GOOD.
